# SDR CA960514101

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 54913801CT14008
- Condition: Broken
- Location: Control Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE CYCLING AILERON CONTROLS FOR INVESTIGATION OF A HYDRAULIC LEAK, THE CAPTAINS CONTROL WHEEL WOULD NOT RETURN TO THE CENTRE POSITION.  FURTHER INVESTIGATION REVEALED THE AILERON DOWN CABLE RUN #7 BROKE INSIDE THE CONTROL COLUMN.  AL SO THE AILERON "UP" CABLE RUN #8 WAS FOUND CHAFED.  CABLES REPLACED AND RIGGED AS PER M.M.  27-10-00.  A FLEET CAMPAIGN WAS INITIATED TO INSPECT THE REMAINING DC10'S IN CANADIAN FLEET.
